Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 77-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a9,
author = {V. G. Danilov},
title = {Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion},
journal = {Matemati\v{c}eskie zametki},
pages = {77--88},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a9/}
}
V. G. Danilov. Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 77-88. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a9/